Dynamic Bifurcations

Proceedings of a Conference held in Luminy, France, March 5–10, 1990

  • Editors
  • Eric Benoît

Part of the Lecture Notes in Mathematics book series (LNM, volume 1493)

Table of contents

  1. Front Matter
    Pages I-V
  2. Claude Lobry
    Pages 1-13
  3. T. Erneux, E. L. Reiss, L. J. Holden, M. Georgiou
    Pages 14-28
  4. Véronique Gautheron, Emmanuel Isambert
    Pages 40-56
  5. Guy Wallet
    Pages 57-70
  6. Francine Diener, Marc Diener
    Pages 71-86
  7. Augustin Fruchard
    Pages 87-106
  8. Eric Benoit
    Pages 131-150
  9. François Blais
    Pages 181-189
  10. Imme P. van den Berg
    Pages 190-209
  11. Back Matter
    Pages 211-219

About these proceedings

Keywords

Dynamical systems asymptotic expansions bifurcation bifurcation theory differential equation maximum qualitative theory of ODE singular perturbations

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0085019
  • Copyright Information Springer-Verlag Berlin Heidelberg 1991
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-54900-0
  • Online ISBN 978-3-540-46471-6
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book